MAUDE Adverse Event Report: PROGENIKA BIOPHARMA, S.A ID CORE XT; ANTIGEN GENOTYPING TEST

PROGENIKA BIOPHARMA, S.A ID CORE XT; ANTIGEN GENOTYPING TEST
Catalog Number 1021720000
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sample (b)(6), from "memorial blood center", was tested with serology.The test result was positive (c+), which contrasted with the molecular typing performed on (b)(6) 2023, using the id core xt assay which provided negative results (c-), with id core xt analysis software v3.0.4.1.
 
Additional Manufacturer Narrative
See section b6.
 
Additional Manufacturer Narrative
The genomic dna sample was sent to grifols laboratory solution for next generation sequencing (ngs) of the rh exons 1-10 and portions of introns 2 and 3.The allele rhce*diiia(1-2)-cevs.03 was identified.The intron 2 insert is not present indicating absence of the consensus rhce*ce allele as reported by id core xt.This new allele, not previously described by isbt, could be associated with partial c expression, in agreement with the reported c+ serotyping.Id core xt reported a predicted c- phenotype, but rhce*diiia(1-2)-cevs.03 not interrogated by id core xt, is associated with partial c+ phenotype.This false negative result obtained by id core xt is considered a discrepant result and then a malfunction.This limitation is covered by the general assay limitations described in the id core xt package insert (limitations 1 and 9).

Brand Name
ID CORE XT
Common Device Name
ANTIGEN GENOTYPING TEST
Manufacturer (Section D)
PROGENIKA BIOPHARMA, S.A
ibaizabal bidea, edificio 504
parque tecnologico de bizkaia
derio, bizkaia 48160
SP  48160
Manufacturer Contact
jokin amo
ibaizabal bidea, edificio 504
parque tecnologico de bizkaia
derio, bizkaia 48160
SP   48160
MDR Report Key17849775
Report Number3006413195-2023-00018
Device Sequence Number19696162
Product Code PEP
UDI-Device Identifier08437013457019
UDI-Public(01)08437013457019(17)230517(10)0203000030
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2024
Device Catalogue Number1021720000
Device Lot Number0203000030
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date07/31/2024
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown